IVF anyone?
2699 Replies
lyly14 - November 24

I've done one cycle of gonal over the summer, but not with anything other than ovidrel. It really wasn't bad, except I felt so bloated and had a lot of pain after my trigger shot. Last time I started it on day 3. I am not sure what day he plans this time. He has my start date as tues. but I think I got my AF already so I don't know if that date will stay. How's the repronex? That whole mixing process makes me a bit anxious, but it doesn't look too hard. I did some research on the progesterone shots and it looks like you can do them in two different places. One is the hip area right above your behind and the other is the thigh. So I think the thigh is where I am going to do them. I am definitely going to ask my RE tomorrow when I go in if he thinks that would be ok. I'll let you know what he says tomorrow.

 

Jules614 - November 24

My hubby mixes the repronex - it seems too complicated for me. I did the Ovidrel with my IUI's - it didn't bother me at all. I can feel my ovaries getting heavier from all the meds I am taking... I will have to let you know how the progesterone shots go.. about 1 more week until I begin the bitt trigger shot..

How are you holding up? TGIF!

 

lyly14 - November 24

I am not doing well today. I went to the RE for my baseline u/s and got bad news. He told me I have a cyst on my left ovary and he is not sure If I can continue the cycle. He is waiting to see my estradiol level and wants me to come in monday morning for another u/s to see what the cyst is doing, but I am not too optimistic. I just don't understand. I have never had a cyst before and with all the cycles I did before I have never had one then either. I can't believe after 4 weeks of being on the bcp and one week of lupron, now I have a cyst. I could just scream!!!!!!!!!!!!!

 

Jules614 - November 24

Lyly - I feel your pain. I went through the same thing with my IUI's - I had a cysts and they put it on hold. I was scheduled for opiscopc surgery last December. The night before the procedure they did one last u/s and magically the cyst began to shrink. So, I began the treatments with teh cyst. It never fully shrunk until I took a couple months off from the IUI. To be honest my left ovary has been sore, and I wonder if I have a cyst as well. I will know Monday.

I am so sorry about your news. When will you find out if you can continue the cycle? Have you been crying> I am sooooooooo sorry. hugs.

 

lyly14 - November 24

Julie- Thanks for the hug. I could really use it. I was crying when I left the Dr. this morning, but have been holding it together since I have been home. I don't want my dd to see me crying. I am really upset but trying to wait and see what happens.

Your ovaries are probably sore from all the stimulation and your follies growing. Have you done injectibles like gonal before with your IUI's?

The RE I saw this morning wasn't my regular RE, it was his partner. He said he was going to talk to my guy and call this afternoon when the blood work gets in. I guess I will know more this afternoon. The RE I saw this morning didn't really have a good explanation as to why I suddenly got a cyst, but i posted a question to Dr. Jacobs on the Infertility 101 board and his explanation seems to make sense. I only hope the this cyst resolves quickly and I am wondering if this will happen again when I start the lupron for another try.

 

Jules614 - November 24

I did ovadrel and the follitism pen with my IUI's - I had some cysts from that as well. I will be praying for you. Please let me know what your doc says....what did Dr Jacobs say the cysts were caused by. I don't blame you for crying.. all these meds make me cry at the littlest things and what you are crying about is something BIG...
Good luck! My prayers are with you.
Julie

 

lyly14 - November 24

Thanks Julie- Dr Jacobs said that even on the pill you can have follicle growth. He said the lupron initially makes you dump all the LH and FSH from the pituitary before it supresses you. He said when you have a mid size follicel and your pituitary dumps all these hormones it can turn into a cyst! I have never had any cysts before, even on the clomid and gonal, which I believe is the same as the follistism. Do you have PCOS? They say people who have it are more prone to cysts with stims. I am still waiting to hear from the RE , he is waiting to get the blood results back which usually come in around 3 pm.

 

Jules614 - November 24

No, I don't have PCOS. I did ask the doctor. How long have you been on teh lupron? They checked my ovaries on day 2 of my cycle this month and I don't have any cysts but I do have a fibroid. YIKES! I will have my fingers crossed and will wait to hear if you are able to continue with your provedure. Some cysts are no big deal - it all depends on the size.

 

lyly14 - November 24

I have been on the lupron for 7 days, so far. I was also on the pill for the first 4 of those 7 days. Today is cd 1 for me. My period started full force this morning. This was my first u/s. He said any cyst under 20 was no big deal but mine was 25! He said it may subside to 20 by monday, but how likely is that?!?!? That stinks you have a fibroid. How big is it and where is it? Did the dr. say it could impact implantation of the embryo?

 

Jules614 - November 24

I am happy to hear you are going to continue until Monday. We can both share on Monday what they say about or blood and u/s. I know your nerves must be shot from what to expect by Monday. Just think positive. Did the doc suggest doing anything to help the cyst? Do you feel it. or any pain? My cyst was 28 or something if I remember correctly.. then I think I had one in the 30's. Talk to you later.

 

lyly14 - November 24

Finally got the phone call from my RE. He wants me to continue the lupron 10 units tonight and tomorrow and recheck the estradiol and u/s monday morning. He said my estradiol was 58 and wants it lower. Thats actually higher than it has been without the lupron in the past. My last baseline estradiol was less than 32, I guess that cyst is producing a lot more estrogen. Anyway I don't feel the cyst at all, no pain or anything. I would have never guessed I had one. When you had yours did you have pain?

 

Jules614 - November 24

I am really happy to hear you can continue. I will think positive thoughts for Monday.

I felt pain in my stomach but thought it was just my body ovulating extra from being on the clomid. I had no idea it was from a couple of cysts. I had complained about the pain here and there.. but thought nothing of it until the doc asked if I had felt pain.

Just finished giving myself my gonal and repronex - joy joy!

Are you feeling any better? Boy your doc called late.

Julie

 

lyly14 - November 25

I wouldn't have thought much of it either. I had a lot of pain with the gonal but didn't have any cysts. Now I have one and no pain! funny

My RE did call late. I actually called the service at 5:30 because I didn't hear from him yet, but he was trying to get in touch with my regular guy before calling with the instructions. I am feeling better, but I am still cautious. I don't want to get my hopes up just to go in Monday and they say forget it. I can't imagine having to show up for work after hearing that kind of news. I am trying to stay positive but I know cancelation is a definite posibility.

Did you mix the repronex yourself tonight? I was just watching the video on how to do it. If I don't have to cancel I start the gonal and repronex on monday night.

 

Jules614 - November 25

My hubby mixes the repronex - I am sure I could do it myself if I had to - but getting him involved makes him feel better - so I pretend I need him to do it 8)

Glad to hear you are feeling better. IUt must have been a stressful day for you. Take a nice warm bath, close your eyes and just think that Monday they will say you can continue your treatments

 

lyly14 - November 25

Julie- I watched the video on how to mix the repronex and they show some clear plastic piece called a q-cap (i think that is what it is called). Anyway I didn't recieve any of those pieces to help with the mixing, did you? I just got the syringes. Does your dh use a syringe with needle or that special piece?

 

Jules614 - November 26

there are 2 sets of needles you get - there is the syringe and then another set that reads 30G 1/2. Those are the ones you shoot the stuff into your stomach with. Does that help?

 

Message:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.




Forgot your password?
Need Help?  
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?  
Ask a Question